# SDR ASAA2023070143837

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 425 hours, 124 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R-1 WINDOW OVHT LIGHT ILLUMINATED ON GROUND IN SFO, FOLLOWED QRH AND LIGHT STAYED OUT. GROUNDED - YES. ALL INDICATIONS NML. OPS NML IAW B737-9 AMM 30-41-00.
